Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Analytic transformations of everywhere dense point sets


Author: Philip Franklin
Journal: Trans. Amer. Math. Soc. 27 (1925), 91-100
MSC: Primary 26A03; Secondary 54F65
DOI: https://doi.org/10.1090/S0002-9947-1925-1501300-2
MathSciNet review: 1501300
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A03, 54F65

Retrieve articles in all journals with MSC: 26A03, 54F65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1925-1501300-2
Article copyright: © Copyright 1925 American Mathematical Society